# SDR CA110408002

- Difficulty date: April 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 43,322 hours
- Engine: Cfmint CFM565A1
- Engine time: 37,433 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Condition: Damaged
- Location: Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ENG NR 1 FLAMED OUT, ECAM ACTIONS COMPLETED AND THE ACFT RETURNED TO GATE AS WAS MET BY MX.   INVESTIGATION BY ENGINE SHOP REVEALED COMPRESSOR VANE FAULT.
